On Second Submodules


Ceken S., ALKAN M.

International Conference on Noncommutative Rings and their Applications, Lens, France, 1 - 04 July 2013, vol.634, pp.67-77 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 634
  • Doi Number: 10.1090/conm/634/12691
  • City: Lens
  • Country: France
  • Page Numbers: pp.67-77
  • Keywords: Second submodule, attached primes of a module, second radical of a module, hollow dimension, max property, DUAL NOTION, MODULES
  • Akdeniz University Affiliated: Yes

Abstract

Let R be a ring with identity and M be a unital right R-module. A nonzero submodule N of M is called a second submodule if N and all its nonzero homomorphic images have the same annihilator in R. The second radical of a module M is defined to be the sum of all second submodules of M. In this paper we give some results concerning second submodules and attached primes of a module and we study the second radical of a module in some cases.